CSpace
globalconvergenceofunconstraindeminimizationmethodswithageneralizedbacktrackinglinesearchprocedure
Liu Guanghui; Han Jiye
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:2Pages:121
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47814
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Guanghui,Han Jiye. globalconvergenceofunconstraindeminimizationmethodswithageneralizedbacktrackinglinesearchprocedure[J]. systemsscienceandmathematicalscience,1995,8(2):121.
APA Liu Guanghui,&Han Jiye.(1995).globalconvergenceofunconstraindeminimizationmethodswithageneralizedbacktrackinglinesearchprocedure.systemsscienceandmathematicalscience,8(2),121.
MLA Liu Guanghui,et al."globalconvergenceofunconstraindeminimizationmethodswithageneralizedbacktrackinglinesearchprocedure".systemsscienceandmathematicalscience 8.2(1995):121.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Guanghui]'s Articles
[Han Jiye]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Guanghui]'s Articles
[Han Jiye]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Guanghui]'s Articles
[Han Jiye]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.